Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorDolinka, Igor
dc.contributor.authorEast, James
dc.contributor.authorMitchell, James D.
dc.date.accessioned2016-08-09T09:30:14Z
dc.date.available2016-08-09T09:30:14Z
dc.date.issued2016-02
dc.identifier.citationDolinka , I , East , J & Mitchell , J D 2016 , ' Idempotent rank in the endomorphism monoid of a non-uniform partition ' , Bulletin of the Australian Mathematical Society , vol. 93 , no. 1 , pp. 73-91 . https://doi.org/10.1017/S0004972715000751en
dc.identifier.issn0004-9727
dc.identifier.otherPURE: 212674032
dc.identifier.otherPURE UUID: bf8929c0-c2f4-4fe7-8415-287da4064d2b
dc.identifier.otherScopus: 84938828148
dc.identifier.otherArXiv: http://arxiv.org/abs/1504.02520v1
dc.identifier.otherWOS: 000367384000009
dc.identifier.otherORCID: /0000-0002-5489-1617/work/73700788
dc.identifier.urihttp://hdl.handle.net/10023/9275
dc.description.abstractWe calculate the rank and idempotent rank of the semigroup E(X,P) generated by the idempotents of the semigroup T(X,P), which consists of all transformations of the finite set X preserving a non-uniform partition P. We also classify and enumerate the idempotent generating sets of this minimal possible size. This extends results of the first two authors in the uniform case.
dc.language.isoeng
dc.relation.ispartofBulletin of the Australian Mathematical Societyen
dc.rights© 2016, Publisher / the Author(s). This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at journals.cambridge.org / https://dx.doi.org/10.1017/S0004972715000751en
dc.subjectTransformation semigroupsen
dc.subjectIdempotentsen
dc.subjectGeneratorsen
dc.subjectRanken
dc.subjectIdempotent ranken
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleIdempotent rank in the endomorphism monoid of a non-uniform partitionen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1017/S0004972715000751
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record